# SDR DHL9772723C

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 825
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CABIN CENTER SECTION FLOORBEAM CRACK THROUGH HOLE BS 825 LBL 51.  REMOVED AND  REPLACED WEB AT BS 825 LBL 45 TO LBL 70, 25 BY 12  PER SRM 51-30-2 AND SRM 53-10-2.
